# SDR REXA2018081100731

- Difficulty date: August 11, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AISLE SEAT TRACK NR 1, HAD CORROSION BETWEEN BS 364 AND 485, IN THE CABIN.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49 400-801, AND 53-00-49-000-801.
